Algebra and Combinatorics

 

Latest News
The web page of CMUC moved to http://cmuc.mat.uc.pt

 
   

Members

Seminars

Events

Publications

 
 

details

Author(s)
Eduardo Marques de Sá; Joao Filipe Queiro;

Title
On separation properties of finite dimensional compact convex sets

Abstract

Journal
Proceedings Amer. Math. Soc.

Volume
124

Year
1996

Issue
1

Page(s)
259-264

 
     
 

CMUC
Apartado 3008,
3001 - 454 Coimbra, Portugal
T:+351 239 791 150
F:+351 239 793 069
cmuc@mat.uc.pt
-
developed by Flor de Utopia